MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL INC. VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, ADULT, 72 IN LIMBO
Medical Device Problem Codes Leak/Splash (1354); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that during surgery, the anes circuit, adult, 72 in limbo leaks air and was unable to ventilate.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
H10:the customer sent one opened decontaminated physical sample of the fg anes circuit, adult, 72 in limbo.The physical sample was visually and functionally inspected by quality personnel from assembly area according to (b)(4), leak test was performed, and the sample passed this test, no leak was found on the sample received.The reported issue was not confirmed.

Brand Name
VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17073447
Report Number8030673-2023-00328
Device Sequence Number20304966
Product Code CAI
UDI-Device Identifier10190752122239
UDI-Public(01)10190752122239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 72 IN LIMBO
Device Catalogue NumberAFNXXXXX
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown